• This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn more.

Advice needed

skybabe

Inactive User
Joined
Nov 26, 2005
Messages
733
Likes
4
#1
hiya all

Ive been really ill with pancreatitis since fri and am on antibiotics and pethidine for pain relief but the problem i have is that i cant pee, i havent been since yesterday morning and im drinking loads of fluids when should i start to worry bout not peeing ?
 

skybabe

Inactive User
Joined
Nov 26, 2005
Messages
733
Likes
4
#3
well i thought that but it didnt sting or burn last time i went its getting uncomfortable now :(
 

HappyH

VIP Member
VIP Member
Premium Member
Joined
Sep 23, 2006
Messages
3,523
Likes
147
#10
Cranberry juice normally works for me but as everybody else says give the 'experts' a phone & see what they say.
Good luck,
HH.
 

IANB

VIP Member
VIP Member
Premium Member
Joined
Feb 26, 2002
Messages
12,870
Likes
232
#11
Time to seek pro advice skybabe. You cant be too careful
 
Joined
Feb 12, 2008
Messages
1,351
Likes
16
#12
Contrary to what everyone is saying to Skybabe, I think she is right to ask us.

A couple of years ago I had a disease that was killing my skin, I could hardly walk.
Anyhow a friend of mine said he thought he knew what it was 'cos it looked like something he had years before.

I saw 3 different doctors, none of them knew what it was. I even told them that I thought it was what my friend had and they all said no it's not that. All the time it was getting seriously worse.

Eventually I saw a consultant and he immediately diagnosed it as the disease that my friend said it was in the first place. I endured 3 months of being f*cked about in agony
 

FUBAR69

Inactive User
Joined
Feb 2, 2007
Messages
2,360
Likes
33
#14
Your average fluid loss is about 3 quarters of a litre per day, your bladder will extend to approx 2-3 litres comfortably, if your lower abdomen is extended, tight and painfull when pressed then ease off on fluid intake and take a diuretic. But if you have not passed a good amount of fluid within the next 24 hours then def seek proper medical advice before you load up with toxins.


Hope you feel better soon
 

Rs2k_Rider

DW's Resident Medic
VIP Member
Joined
Nov 21, 2006
Messages
4,510
Likes
64
#16
Skybabe, im training to be a doctor at A+E hun.

Urine as most of you will know is the bodys waste fluids.. contains dead body cells, poisons etc... If you have not been for a period and it is now causing you pain, go to the hospital hun.. NOW !

Once you get to the point your bladder is hurting and you are not passing fluid, you have a issue internally.

just got this from a site...NOTE it says INCREASED URINATION !

What are the symptoms?

The symptoms of pancreatitis begin as an attack of acute pancreatitis. You will experience a gradual or sudden severe abdominal pain. Pain usually begins in the upper abdomen and penetrates to your back. Your breathing may become shallow because deep breathing causes more pain. This pain continues for days and may get worse if you eat or drink alcohol. You may get some relief from the pain by sitting up and leaning forward. Other symptoms include nausea and vomiting, fever, swelling of the abdomen, rapid pulse, high or low blood pressure, shock, feelings of faintness, and jaundice (a yellowing of the skin or whites of eyes). The symptoms of acute pancreatitis are similar to chronic pancreatitis. However, as the pancreas becomes unable to produce the enzymes your body needs to digest and absorb nutrients, fats and proteins are not digested or absorbed. This is called exocrine failure. It causes frequent, foul smelling bowel movements. As the disease progresses, the pancreas loses its ability to make insulin. This is called endocrine failure. The pain occurs more often and lasts longer. You will begin to lose weight and show symptoms of diabetes, including increased thirst, appetite, urination, fatigue, and weight loss. Although it is unusual, chronic pancreatitis can lead to pancreatic cancer. In very severe cases called necrotizing pancreatitis, the pancreatic tissue begins to die from the tissue damage. In patients with necrotizing pancreatitis, the area between the ribs and the hip bone will be reddish-purple or greenish-brown, called Turner’s sign. Or, the area around the navel may be bluish, called Cullen's sign. Both conditions are caused by the pancreas bleeding into the abdomen. Other serious complications of chronic pancreatitis include kidney, respiratory, and heart failure due to shock; blood clots; pancreatic abscess (a collection of pus that results in infection); and pancreatic pseudocyst. Pancreatic pseudocyst occurs when dead pancreatic tissue, blood, white blood cells, enzymes, and fluid leaked from the circulatory system grow together. Pseudocysts can abscess and rupture.
go hospital hun, dont want to scare you but thats far from norm.
 

FUBAR69

Inactive User
Joined
Feb 2, 2007
Messages
2,360
Likes
33
#17
Skybabe, im training to be a doctor at A+E hun.

Urine as most of you will know is the bodys waste fluids.. contains dead body cells, poisons etc... If you have not been for a period and it is now causing you pain, go to the hospital hun.. NOW !

Once you get to the point your bladder is hurting and you are not passing fluid, you have a issue internally.

just got this from a site...NOTE it says INCREASED URINATION !



go hospital hun, dont want to scare you but thats far from norm.


Endocrine failure causes INCREASED urination, skybabes has had zero !! lol
 

Draca

DW Member +
Joined
Apr 19, 2005
Messages
2,257
Likes
11
#18
Sorry to hear your not well skybabes and hope ya get well soon.Is that pethidine the stuff woman gets when there giving birth ?
 

FUBAR69

Inactive User
Joined
Feb 2, 2007
Messages
2,360
Likes
33
#19
How are you getting on Skybabe ?

Things sort themselves out or are you still suffering ?


Hope it's the former :)
 

skybabe

Inactive User
Joined
Nov 26, 2005
Messages
733
Likes
4
#20
sorry guys forgot to post back lol i pee'd yay lol yesterday morn and it was like p155ing razor blades phoned the doc in the end and its to do with the mix of meds im on oethidine antibiotics and buscopan :(